RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2005, Volume 11, Issue 6, Pages 195–208 (Mi fpm893)  

This article is cited in 5 scientific papers (total in 5 papers)

On Gauss–Kuz'min statistics for finite continued fractions

A. V. Ustinov

M. V. Lomonosov Moscow State University

Abstract: The article is devoted to finite continued fractions for numbers $a/b$ when integer points $(a,b)$ are taken from a dilative region. Properties similar to the Gauss–Kuz'min statistics are proved for these continued fractions.

Full text: PDF file (156 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2007, 146:2, 5771–5781

Bibliographic databases:

UDC: 511.37+511.336

Citation: A. V. Ustinov, “On Gauss–Kuz'min statistics for finite continued fractions”, Fundam. Prikl. Mat., 11:6 (2005), 195–208; J. Math. Sci., 146:2 (2007), 5771–5781

Citation in format AMSBIB
\Bibitem{Ust05}
\by A.~V.~Ustinov
\paper On Gauss--Kuz'min statistics for finite continued fractions
\jour Fundam. Prikl. Mat.
\yr 2005
\vol 11
\issue 6
\pages 195--208
\mathnet{http://mi.mathnet.ru/fpm893}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2204432}
\zmath{https://zbmath.org/?q=an:1180.11027}
\transl
\jour J. Math. Sci.
\yr 2007
\vol 146
\issue 2
\pages 5771--5781
\crossref{https://doi.org/10.1007/s10958-007-0391-z}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-34848860439}


Linking options:
  • http://mi.mathnet.ru/eng/fpm893
  • http://mi.mathnet.ru/eng/fpm/v11/i6/p195

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Ustinov, “Calculation of the variance in a problem in the theory of continued fractions”, Sb. Math., 198:6 (2007), 887–907  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    2. A. V. Ustinov, “Asymptotic behaviour of the first and second moments for the number of steps in the Euclidean algorithm”, Izv. Math., 72:5 (2008), 1023–1059  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    3. A. V. Ustinov, “Spin chains and Arnold's problem on the Gauss-Kuz'min statistics for quadratic irrationals”, Sb. Math., 204:5 (2013), 762–779  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    4. A. V. Ustinov, “Three-dimensional continued fractions and Kloosterman sums”, Russian Math. Surveys, 70:3 (2015), 483–556  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    5. Deroin B., Kleptsyn V., Navas A., “On the Ergodic Theory of Free Group Actions By Real-Analytic Circle Diffeomorphisms”, Invent. Math., 212:3 (2018), 731–779  crossref  mathscinet  zmath  isi  scopus
  • Фундаментальная и прикладная математика
    Number of views:
    This page:429
    Full text:103
    References:47
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020